# SDR CALA9600853

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: C-1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN UPPER FLANGE OF C-1 DOORWAY AFT FRAME.  THE CRACKED FRAME WAS REMOVED AND A NEW FRAME SECTION WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-2 AND BOEING DRAWING 65C35242.
